Alert archive / Arkansas / River Flood Warnings in 2012

River Flood Warning 67, NWS Shreveport, LA

April 4, 2012Columbia County, Arkansas; Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 4, 2012, 9:07 AM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Apr 5, 2012, 7:00 AM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 9:07 AM CDT (14:07 UTC)
In effect from
Apr 5, 2012, 7:00 AM CDT
Expired
Apr 13, 2012, 9:39 AM CDT
In force
8 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 13.11 ft at Apr 8, 2012, 11:00 AM CDT.

actionminormoderate101504/0404/0504/0604/0704/0804/0904/1004/1104/1204/1304/14
Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WGUS44 KSHV 041407
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 AM CDT WED APR 4 2012

ARC027-LAC119-051407-
/O.NEW.KSHV.FL.W.0067.120405T1200Z-000000T0000Z/
/SPHL1.1.ER.120405T1200Z.120409T0000Z.000000T0000Z.NO/
907 AM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.0 FEET BY EARLY MONDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
11 follow-up statements
780 
WGUS84 KSHV 051419
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT THU APR 5 2012

ARC027-LAC119-061419-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T1800Z.000000T0000Z.NO/
919 AM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM THURSDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  SUNDAY EARLY AFTERNOON THEN BEGIN FALLING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
157 
WGUS84 KSHV 061516
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 AM CDT FRI APR 6 2012

ARC027-LAC119-071516-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T0600Z.000000T0000Z.NO/
1016 AM CDT FRI APR 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM FRIDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  EARLY SUNDAY MORNING THEN BEGIN FALLING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
708 
WGUS84 KSHV 071455
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT SAT APR 7 2012

ARC027-LAC119-081455-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T0000Z.000000T0000Z.NO/
955 AM CDT SAT APR 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS
  EVENING THEN BEGIN FALLING.


$$

10
448 
WGUS84 KSHV 081449
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 AM CDT SUN APR 8 2012

ARC027-LAC119-091449-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120409T0000Z.000000T0000Z.NO/
949 AM CDT SUN APR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY THIS
  EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
567 
WGUS84 KSHV 090021
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT SUN APR 8 2012

LAC015-119-100021-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.120324T2251Z.120406T1600Z.000000T0000Z.UU/
721 PM CDT SUN APR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE BODCAU BAYOU AT BAYOU BODCAU LAKE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM SUNDAY THE STAGE WAS 175.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 172.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 175.6 FEET THROUGH MONDAY
  BEFORE A SLOW FALL BEGINS.

&&
 
LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-100021-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.000000T0000Z.NO/
721 PM CDT SUN APR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM SUNDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 13.1 FEET THROUGH MONDAY
  BEFORE A SLOW FALL BEGINS.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
534 
WGUS84 KSHV 100025
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT MON APR 9 2012

LAC015-119-110024-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.120324T2251Z.120406T1600Z.000000T0000Z.UU/
724 PM CDT MON APR 9 2012

THE FLOOD WARNING CONTINUES FOR
  BODCAU BAYOU AT BAYOU BODCAU LAKE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM MONDAY THE STAGE WAS 175.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 172.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 175.5 AFTER 
  MIDNIGHT BEFORE A SLOW FALL BEGINS..

&&
 
LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-110023-
/O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.000000T0000Z.NO/
724 PM CDT MON APR 9 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM MONDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.5 FEET 
  BY WEDNESDAY MORNING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
581 
WGUS84 KSHV 101512
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1012 AM CDT TUE APR 10 2012

ARC027-LAC119-111512-
/O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T0600Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.120414T1200Z.NO/
1012 AM CDT TUE APR 10 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM TUESDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
624 
WGUS84 KSHV 110041
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 PM CDT TUE APR 10 2012

ARC027-LAC119-120041-
/O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T1800Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.120415T0000Z.NO/
741 PM CDT TUE APR 10 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM TUESDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EVENING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
336 
WGUS84 KSHV 111545
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CDT WED APR 11 2012

ARC027-LAC119-121545-
/O.EXT.KSHV.FL.W.0067.000000T0000Z-120416T0000Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.120415T0600Z.NO/
1045 AM CDT WED APR 11 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY MORNING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
905 
WGUS84 KSHV 121554
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 AM CDT THU APR 12 2012

ARC027-LAC119-131554-
/O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T1200Z/
/SPHL1.1.ER.120405T1115Z.120408T2030Z.120414T1800Z.NO/
1054 AM CDT THU APR 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM THURSDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
385 
WGUS84 KSHV 131439
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 AM CDT FRI APR 13 2012

LAC015-119-141439-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-120419T0000Z/
/LBBL1.1.ER.120324T2251Z.120406T1600Z.120418T0600Z.UU/
939 AM CDT FRI APR 13 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE BODCAU BAYOU AT BAYOU BODCAU LAKE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY THE POOL STAGE WAS 174.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 172 FEET. 
* FORECAST...THE LAKE WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.

&&
 
LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 5:32 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 4, 5:32 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CDT WED APR 4 2012

.DISCUSSION...

THIS MORNING REMNANTS OF A SQUALL LINE AND OUT FLOW BOUNDARIES
WITH HELP OF A SHORT WAVE ACROSS EAST TEXAS AND CENTRAL AND
SOUTHEAST LOUISIANA CONTINUED TO SEND SHOWERS AND THUNDERSTORMS
ACROSS PARTS OF THE FOUR STATE REGION TO THE EAST AND
SOUTHEAST OF A FARMERVILLE TO JONESBORO AND COUSHATTA LOUISIANA
AND HEMPHILL TEXAS LINE. THIS ACTIVITY SHOULD END DURING THE
MORNING AS THE UPPER FEATURE SWINGS TO THE EAST. HOWEVER ANOTHER
WAVE AROUND THE UPPER LOW...THAT HAS ONLY MOVED INTO THE
PAN HANDLES OF TEXAS AND OKLAHOMA...WILL SWEEP FROM EASTERN OKLAHOMA
AND INTO NORTH CENTRAL TEXAS...WILL SEND A COLD FRONT THAT ALSO
EXTENDED FROM SOUTHEAST OKLAHOMA INTO NORTH CENTRAL TEXAS AND INTO
EXTREME SOUTH TEXAS EAST INTO THE FORECAST AREA. THIS MAY PRODUCE
ADDITIONAL SHOWERS AND THUNDERSTORMS LATER IN THE DAY. WITH THE HIGHER
CHANCES OVER SOUTH CENTRAL ARKANSAS INTO NORTH CENTRAL LOUISIANA
AND INTO LOWER TOLEDO BEND COUNTRY OF NORTHWEST LOUISIANA AND DEEP
EAST TEXAS. MODELS SIMILAR IN TAKING THE UPPER LEVEL LOW EAST
SOUTHEAST ACROSS OKLAHOMA DURING THE DAY REACHING NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THEN ARKANSAS DURING
THE DAY THURSDAY. HAVE CONTINUED RAIN CHANCES OVER THE FOUR STATE
REGION WITH EXPECTED SPOKES OF ENERGY ROTATING AROUND THE UPPER SYSTEM
AND COMBINING WITH AVAILABLE MOISTURE AROUND THE OUTER PERIPHERY
OF THE COUNTY WARNING AREA. BY EARLY THURSDAY EVENING THE UPPER
LOW WILL BE MOVING TO THE SOUTHEAST AROUND THE SOUTHERN BASE OF AN
ANCHORING LOW/TROUGH OVER THE EASTERN STATES OF A BLOCKING PATTERN.
UPPER RIDGE OF HIGH PRESSURE FROM MEXICO NORTH THROUGH THE CENTRAL
SECTIONS OF THE COUNTRY ALONG WITH SURFACE HIGH PRESSURE BUILDING
SOUTH FROM THE GREAT LAKES AND UPPER MID WEST INTO THE CENTRAL GULF
COAST WILL PROVIDE DRY WEATHER INTO THE WEEKEND. TEMPERATURES WILL BE
MILD AS COOLER AND DRIER AIR BACK DOORS INTO THE FORECAST AREA.
NORTHERN STREAM SHORT WAVES MOVING INTO THE UPPER RIDGE BY THE
MIDDLE OF THE WEEKEND WILL PUSH A COLD FRONT SOUTH NEAR THE
AREA...WHERE IT LOOKS TO BECOME NEARLY STATIONARY GENERALLY ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH THE START OF NEXT WEEK.
WILL CARRY THE HIGHER RAIN CHANCES ALONG AND TO THE NORTH OF THIS
BOUNDARY. TEMPERATURES WILL CONTINUE ON THE MILD SIDE WITH THIS
SCENARIO. /06/

&&

.AVIATION...

DRIER AIR BEGINNING TO PILE UP WEST OF CWA...ACROSS CENTRAL TX...AS
UPPER LOW WINDS UP JUST NORTH OF OK PANHANDLE. STRONGER STORMS CONTINUE
TO PERSIST OVER EAST TX LAKES AND TOLEDO BEND AREA...INCLUDING THE
KLFK TERMINAL. WEAKER CONVECTION WILL RESIDE AT KMLU...KELD...AND
FOR AT LEAST A BRIEF PERIOD...AT KSHV TERMINAL. SOME PATCHY FOG MAY
OCCUR WHERE RAIN HAS ENDED AT KTYR AND KGGG. DENSE FOG PAST FEW
HOURS ACROSS DALLAS METROPLEX AND PORTIONS OF I-35 CORRIDOR MAY BE
HAIL ON GROUND INDUCED AND NOT ADVECT EASTWARD...BUT WILL MONITOR
THESE TRENDS. CLEARING SKIES WILL BEGIN TO WRAP INTO EAST TX DURG
MORNING...AND REMAINING PORTIONS OF CWA BY AROUND 18Z WED. WESTERLY
WINDS AROUND 10 KTS DURG AFTN RAPIDLY DIMINISH BY 0Z THUR...WITH
CONDITIONS POSSIBLY RIPE FOR FOG DEVELOPMENT WED NIGHT./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  56  80  56  77 /  30  20  10   0   0
MLU  83  56  80  55  76 /  50  30  30   0   0
DEQ  77  51  76  51  75 /  20  20  30   0   0
TXK  78  54  77  54  75 /  20  20  20   0   0
ELD  80  54  78  52  75 /  30  20  30   0   0
TYR  80  55  78  57  78 /  10  20  10   0   0
GGG  80  56  78  53  78 /  10  20  10   0   0
LFK  83  57  82  56  81 /  30  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/05
Hazardous weather outlook, Apr 4, 7:20 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 AM CDT WED APR 4 2012

ARZ072-073-LAZ003>006-010>014-017>022-041800-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
720 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...AND NORTH CENTRAL AND NORTHWEST
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

A MIDDLE LEVEL AND UPPER LEVEL SPEED MAX OF GREATER THAN 65 MPH
WILL MOVE THROUGH THE BASE OF AN UPPER LOW PRESSURE SYSTEM...THAT
WILL BE SPINNING OVER OKLAHOMA TODAY AND INTO THE EVENING. THE LIFT
WITH THESE JET FEATURES AND A MODERATELY UNSTABLE AIR MASS IN PLACE WITH
DEW POINTS IN THE 60/S AND WARMING TEMPERATURES IN THE 80/S WILL
RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND HIGH AND
DAMAGING WINDS WILL BE THE MAIN THREATS BUT WITH PRECIPITABLE
WATER VALUES NEAR ONE TO ONE AND ONE HALF INCHES BRIEF HEAVY RAINFALL
WILL BE POSSIBLE. THE HEAVY RAINS OVER A REGION THAT HAS HAD RECENT
HEAVY RAINS CAN PRODUCE FLASH FLOODING QUICKLY. WIND SHEAR WILL
BE INCREASING OVER THE REGION DURING THE AFTERNOON AND EVENING
AND MAY ALLOW FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY AND
TONIGHT.

ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-041800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
CADDO-BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
720 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST
AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTER NETWORKS WILL NOT BE REQUIRED TODAY
AND TONIGHT.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:12 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada63 min
Apr 3, 7:25 PM CDTSevere Thunderstorm WarningSHVColumbia65 min
Apr 3, 7:33 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada57 min
Apr 3, 8:33 PM CDTSevere Thunderstorm WarningSHVColumbia, Union57 min
Apr 3, 9:28 PM CDTSevere Thunderstorm WarningSHVUnion62 min
Apr 3, 10:35 PM CDTAreal Flood AdvisorySHVLafayette55 min
Apr 3, 7:37 PM CDTSevere Thunderstorm WarningSHVClaiborne38 min
Apr 3, 8:12 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster63 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more63 min
Apr 3, 10:07 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Winn53 min
Apr 3, 10:28 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine, Winn62 min
Apr 3, 11:17 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine58 min
Apr 3, 11:21 PM CDTTornado WarningSHVNatchitoches, Sabine24 min
Apr 3, 11:34 PM CDTSevere Thunderstorm WarningSHVSabine86 min
Apr 3, 11:45 PM CDTTornado WarningSHVNatchitoches, Sabine29 min
Apr 4, 12:03 AM CDTAreal Flood AdvisorySHVNatchitoches, Red River, Sabine4 hr
Apr 4, 12:39 AM CDTFlash Flood WarningSHVNatchitoches, Sabine4 hr

Nearby

River Flood Warnings in Arkansas, 2012River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.